MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE-TEX SOFT TISSUE PATCH; MESH, SURGICAL, POLYMERIC

W.L. GORE & ASSOCIATES GORE-TEX SOFT TISSUE PATCH; MESH, SURGICAL, POLYMERIC
Model Number 1415020010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Hernia (2240); No Code Available (3191); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).(b)(6).It should be noted that the gore-tex® soft tissue patch instructions for use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿.
 
Event or Problem Description
It was reported to gore that the patient underwent a ventral open hernia repair on (b)(6) 2015 whereby a gore-tex® soft tissue patch was implanted.The complaint alleges that on (b)(6) 2016 an additional procedure occurred whereby the gore device was explanted and a gore-tex® soft tissue patch was implanted.It was reported the patient alleges the following injuries: hernia recurrence, surgery to remove mesh, inflammation, mesh detachment.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
H6: updated results code.Conclusion code remains unchanged.
 
Additional Manufacturer Narrative
B7: added medical history.H6: conclusion code remains unchanged.H10/11: added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: on (b)(6) 2014: (b)(6).(b)(6), md.General surgery evaluation.Incisional hernia.Status post appendectomy and partial [illegible] and bowel resection.Ruptured appendix and [illegible] bowel perforation in (b)(6).Past medical history: diabetes mellitus.Social history: alcohol, cigarettes.Plan: repair incisional hernia with mesh.On (b)(6) 2014: (b)(6).Consultation request.Symptomatic, nontender, reducible, large ventral hernia along surgical scar of abdomen above umbilicus.Health problems: diabetes mellitus, type ii, ventral hernia.On (b)(6) 2014: (b)(6).[illegible signature].History and physical.Incisional hernia.Abdomen: bulge above umbilicus.On (b)(6) 2014: (b)(6).(b)(6), md.Operative report.Pre-op diagnosis: incisional hernia.Post-op diagnosis: incisional hernia with multiple hernias.Procedure: incisional hernia orifice.Estimated blood loss: less than 50-cc.Complications: none.Indication for procedure: mr.(b)(6) is a 53-year-old white male who had previous surgery for colon resection and has developed multiple incisional hernias.Findings at the time of the procedure: as listed above.Description of procedure: ¿with the patient under general endotracheal anesthesia a time-out was perform.The abdomen was prepped with duraprep and sterilely draped.The incision was made in the previous scar, carried down through the subcutaneous tissues and multiple hernia sacs were identified.These were dissected free from the surrounding tissues until good fascia was obtained.Adhesions of small bowel and omentum to the anterior abdominal wall were also taken down around the circumference of the wound.After freeing up of the fascial edges and opening the fascia between the hernias, the hernias were repaired by using running suture of zero prolene to close the abdominal fascia.Hemostasis had been achieved using electrocautery and 3-0 silk ligatures.The skin was closed with staples.Sterile dressing was applied.Sponge, instrument, and needle count was correct x 2.¿ on (b)(6) 2014: (b)(6).(b)(6), m.History and physical.Postoperative from repair of complex incisional hernia with multiple hernias along the course of midline abdominal incisions.Abdomen: midline incision approximately 12 inches long closed with staples, covered with sterile dressing.On (b)(6) 2014: (b)(6).(b)(6), [ni].Discharge summary.Assessments: pain, hernia of anterior abdominal wall.Social history: former tobacco smoker.Consultations: surgical repair of ventral hernia and adhesions.Admitted for pain control and therapy post surgery.Condition at discharge: blood sugar little high, received sliding scale.Discharge instructions: wear abdominal binder for 6 weeks.No lifting or strenuous activity for 6 weeks.On (b)(6) 2015: (b)(6).(b)(6), [ni].Discharge summary.Discharge diagnosis: resolved intestinal hernia, wound clean and no drainage.Was admitted for pain control.Tobacco use: quit 3 years ago.Discharge instructions: dressing change as needed.Remove staples 10 days.Abdominal binder.No top bunk ever.No strenuous exercise, no weight lifting.On (b)(6) 2016: (b)(6).Dr.(b)(6).Consultation.General surgery.Reason for request: seen on (b)(6) 2015 for complaint of hernia repair still protruding in abdomen.Has mesh at incision site that was done on (b)(6) 2015.Surgeon recommends incisional hernia repair.Provisional diagnosis: incisional hernia.Medications: insulin, metformin.Health problems: diabetes mellitus, type ii, alcohol use disorder severe, stimulant related disorders: severe: amphetamine type.On (b)(6) 2016: [facility ni].[illegible signature].Physician orders.Abdominal binder.On (b)(6) 2016: (b)(6).(b)(6), md.History and physical.Chief complaints: recurrent incisional hernia with incarceration.Had two previous incisional hernia repairs.Several months later, had recurrent and noted on several occasions to have incarceration, no history of strangulation.Underwent repair of incarcerated recurrent incisional hernia, removal of previous mesh, placement of new gore-tex mesh.Abdomen: recurrent ventral hernia with incarcerated bowel was reduced.Will be discharged in a.M.To fci care.On (b)(6) 2016: (b)(6).(b)(6), [ni].Discharge summary.Discharge diagnosis: repair of ventral hernia some pain, binder in place.Has drains in place and will go back to prison with them.Did have open draining wound on scalp from i&d of abscess.Kept sticking finger in wound.Will go back on antibiotics.A potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.It should be noted that the instructions for gore-tex® soft tissue patch use includes warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
B7: added medical history.H6: conclusion code remains unchanged.H10/11: added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: (b)(6) 2014[missing records: operative report for ventral hernia repair without mesh were not provided.] (b)(6) 2015: edgefield county hospital.Robert scheirer, md.Operative report.Preoperative diagnosis: recurrent ventral hernia.Postoperative diagnosis: recurrent ventral hernia, multiple recurrences.Procedure: open repair with gore-tex mesh.Indication for procedure: ¿mr.Bugg is a 53-year-old white male who had repair of a ventral hernia primarily without mesh in december 2014.He has since developed a bulge in the wound.He stated that he was required to use an upper bunk and had to climb up to the upper bunk and strain, and after this occurred is when he started noticing the bulge in the incision.Findings at time of procedure: multiple recurrent ventral hernias with numerous small, anywhere from 1 to 3 cm, openings along the length the midline incision which extended from midepigastrium to approximately 4 fingerbreadths above the pubic bone.Description of procedure: after a time-out was performed, with the patient under general endotracheal anesthesia, the patient's abdomen had been prepped with chloraprep and sterilely draped.An incision was made in the previous scar, carried down through the subcutaneous tissues.The hernia sac was identified; and using sharp dissection the hernia sac was dissected free from the surrounding tissues until good fascia was found on both sides.Hemostasis achieved using electrocautery.The hernia sac was then entered and using sharp dissection the rectus fascia was further dissected out so that there was good fascia surrounding the wound.A piece of gore-tex was then fashioned in a spindle type shape, being approximately 3 to 4 cm at its waist and tapering to a point at the superior and inferior areas.Four sutures of 2-0 prolene were placed, sewing the gore-tex mesh to the rectus fascia in a vertical mattress fashion.Each was tied to the other.Four sutures were used so that they could be carefully closed without any injury to bowel or intra-abdominal contents.After the hernia was repaired, a valsalva maneuver was performed to 30 mmhg without incident.The wound was then irrigated with antibiotic solution.The subcutaneous tissues were loosely approximated using running suture of 2-0 vicryl.Skin was closed with staples.Sterile dressing was applied, as was abdominal binder.The patient remained in the operating room for extubation.Estimated blood less than 30 ml.Sponge, needle, and instrument count is correct x 2 by report.¿ (b)(6) 2015: edgefield county hospital.[assigned] implant sicker.Gore-tex soft tissue patch.Catalogue number 1415020010.Batch code 12564139.W.L.Gore & associates.The records confirm a gore-tex® soft-tissue patch (1415020010/12564139) was implanted during the procedure.(b)(6) 2016: edgefield county hospital.R.J.Stallings, md.Operative report.Pre-operative diagnosis: recurrent incarcerated ventral hernia.Malfunctioning mesh.Post-operative diagnosis: recurrent incarnated ventral hernia.Malfunctioning mesh.Procedure: repair of recurrent incarcerated hernia mesh.Removal of mesh.Indications for procedure: ¿patient is a 54 year-old white male prisoner who has had two previous incisional hernia repairs in the past and has had now a recurrent hernia noted which was done approximately seven months ago with a mesh.Several months after that, which was in july, he had a recurrent hernia noted which on occasion was incarcerated, but subsequently reduced.He was brought to the operative suite at this time for repair of his recurrent hernia.Description of procedure: the patient was given a general anesthetic.He was then prepped and draped in the usual sterile fashion.A time-out was performed and concurred by all to be the correct patient and the correct procedure.The patient then had the old bear marked with indelible ink and then the old scar was excised.There was noted in the wound to have several areas of incarceration of the small bowel, both in the inferior portion of the mesh as well as the superior portion of the mesh.The mesh had been dislodged from attachment to the fascia on the right side in all areas.The flaps were raised on the right and left of the mesh and previous repair.The mesh was slowly excised from its attachments to the underlying omentum without difficulty.The entire mesh was removed along with the previously placed prolene sutures.Once this was achieved, hemostasis was maintained as needed with the electrocautery.A large gore-tex mesh was then placed in the defect, sowing it to the remaining viable fascia with a running tevdek suture.This was done without difficulty.Subcutaneous tissues were irrigated clear.The subcutaneous tissues were then closed with an interrupted 2-0 vicryl suture and the skin edges were closed with skin staples.This was done after two #10 jp drains were placed and brought out through the interior portion of the wound.¿ (b)(6) 2016: edgefield county hospital.Implant sticker.Gore-tex soft tissue patch.Catalogue number 1415020010.Batch code 12610114.Exp: 04/2019.15.0 cm x 20.0 cm x 1.0 mm.W.L.Gore & associates.The records confirm a gore-tex® soft-tissue patch (1415020010/12610114) was implanted during the procedure.(b)(6) 2016: university health care system.Mel zheng, md.Pathology report.Specimen: scar tissue, fascia, mesh.Pre-operative diagnosis: recurrent incarcerated ventral hernia, malfunctioning mesh.Diagnosis: microscopic.Scar tissue, fascia, mesh removal: fibroadipose tissue with fragments of lymph node with reactive hyperplasia.History: recurrent incarcerated ventral hernia.Malfunctioning mesh.Gross description: received in formalin labeled with multiple patient identifiers and "scar tissue fascia, mesh" is a 17.5 x 8 x up to 3 cm aggregate of ragged adipose fragments partially surfaced by tan skin and surgical mesh.The skin strip displays a central apparent linear scar corresponding with subjacent focally inflamed fat.Sections adjacent to the surgical mesh are also focally inflamed and fibrous appearing.A grossly suspicious area is not identified.Representative sections submitted in three cassettes, "a1" with skin.A potential relationship, if any, between the alleged injuries or complications and the gore device is unclear from the provided information at this time.It should be noted that the gore-tex® soft-tissue patch instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
No further investigation is required at this time.Based upon gore¿s investigation there is no available information that reasonably suggests that a gore device may have caused or contributed to death, serious injury or reportable malfunction, and is no longer considered reportable.Therefore, this event is being coded as no clinical signs, symptoms or conditions, no health consequences or impact and will be closed as false claim and no problem detected.Previous patient codes (2240, 1932, 3191: "mesh detachment.") were reported based on the original complaint and are no longer applicable and/or not reportable per gore¿s investigation.Medical records: the known medical records span (b)(6) 2014 through (b)(6) 2016 and not all records received in this time span are relevant to both gore-tex® soft-tissue patch devices.Patient information: medical history: smoking? (b)(6) 2014: incisional hernia.Social history: alcohol, cigarettes? (b)(6) 2015: quit tobacco 3 years ago.Weight? (b)(6) 2015: weight 208 lbs.2003: ruptured appendix, bowel perforation.(b)(6) 2014: diabetes mellitus, type ii (b)(6) 2014: ventral hernia.(b)(6) 2014: incisional hernia.(b)(6) 2014: history of mass pancreas, mass colon.(b)(6) 2015: multiple recurrent ventral hernias with numerous small, anywhere from 1 to 3 cm, openings along the length the midline incision.Was a prisoner and was required to use an upper bunk and had to climb up to the upper bunk and strain.(b)(6) 2016: recurrent ventral hernia with incarceration.Surgical procedures: 2003: appendectomy, bowel resection.(b)(6) 2014: incisional hernia orifice.(b)(6) 2015: recurrent ventral hernia; open repair with gore-tex mesh.(b)(6) 2016: repair of recurrent incarcerated hernia mesh; removal of mesh; gore-tex soft tissue patch implanted.Relevant medical information: (b)(6) 2014: [the patient] " is a 53-year-old white male who had previous surgery for colon resection and has developed multiple incisional hernias.¿ ¿the incision was made in the previous scar, carried down through the subcutaneous tissues and multiple hernia sacs were identified.These were dissected free from the surrounding tissues until good fascia was obtained.Adhesions of small bowel and omentum to the anterior abdominal wall were also taken down around the circumference of the wound.After freeing up of the fascial edges and opening the fascia between the hernias, the hernias were repaired by using running suture of zero prolene to close the abdominal fascia.Hemostasis had been achieved using electrocautery and 3-0 silk ligatures.The skin was closed with staples.¿ (b)(6) 2014: "postoperative from repair of complex incisional hernia with multiple hernias along the course of midline abdominal incisions.Abdomen: midline incision approximately 12 inches long closed with staples, covered with sterile dressing.¿ (b)(6) 2014: ¿assessments: pain, hernia of anterior abdominal wall.Social history: former tobacco smoker.Consultations: surgical repair of ventral hernia and adhesions.Admitted for pain control and therapy post-surgery.Condition at discharge: blood sugar little high, received sliding scale.Discharge instructions: wear abdominal binder for 6 weeks.No lifting or strenuous activity for 6 weeks.¿ (b)(6) 2014: ¿incisional hernia.Status post appendectomy and partial [illegible] and bowel resection.Ruptured appendix and [illegible] bowel perforation in 2003.Past medical history: diabetes mellitus.Social history: alcohol, cigarettes.Plan: repair incisional hernia with mesh.¿ (b)(6) 2014: ¿symptomatic, nontender, reducible, large ventral hernia along surgical scar of abdomen above umbilicus.Health problems: diabetes mellitus, type ii, ventral hernia.¿ (b)(6) 2014: "incisional hernia.Abdomen: bulge above umbilicus.¿ #1 implant preoperative complaints: (b)(6) 2015: [the patient]¿is a 53-year-old white male who had repair of a ventral hernia primarily without mesh in december 2014.He has since developed a bulge in the wound.He stated that he was required to use an upper bunk and had to climb up to the upper bunk and strain, and after this occurred is when he started noticing the bulge in the incision.¿ #1 implant procedure: open repair with gore-tex mesh.[implant #1: gore-tex® soft-tissue patch, 12564139/1415020010, 15 cm x 20 cm x 1 mm thick] #1 implant date: (b)(6) 2015 [hospitalization (b)(6) 2015]: description of hernia being treated: ¿an incision was made in the previous scar, carried down through the subcutaneous tissues.The hernia sac was identified; and using sharp dissection the hernia sac was dissected free from the surrounding tissues until good fascia was found on both sides.Hemostasis achieved using electrocautery.The hernia sac was then entered and using sharp dissection the rectus fascia was further dissected out so that there was good fascia surrounding the wound.¿ implant size and fixation: ¿a piece of gore-tex was then fashioned in a spindle type shape, being approximately 3 to 4 cm at its waist and tapering to a point at the superior and inferior areas.Four sutures of 2-0 prolene were placed, sewing the gore-tex mesh to the rectus fascia in a vertical mattress fashion.Each was tied to the other.Four sutures were used so that they could be carefully closed without any injury to bowel or intra-abdominal contents.After the hernia was repaired, a valsalva maneuver was performed to 30 mmhg without incident.The wound was then irrigated with antibiotic solution.The subcutaneous tissues were loosely approximated using running suture of 2-0 vicryl.Skin was closed with staples.Sterile dressing was applied, as was abdominal binder.The patient remained in the operating room for extubation.Estimated blood less than 30 ml.Sponge, needle, and instrument count is correct x 2 by report.¿ findings at time of procedure: ¿multiple recurrent ventral hernias with numerous small, anywhere from 1 to 3 cm, openings along the length the midline incision which extended from midepigastrium to approximately 4 fingerbreadths above the pubic bone.¿ post-operative period: (b)(6) 2015: discharge summary.¿discharge diagnosis: resolved intestinal hernia, wound clean and no drainage.Was admitted for pain control.Tobacco use: quit 3 years ago.Discharge instructions: dressing change as needed.Remove staples 10 days.Abdominal binder.No top bunk ever.No strenuous exercise, no weight lifting.¿ relevant medical information: (b)(6) 2016: ¿seen on (b)(6) 2015 for complaint of hernia repair still protruding in abdomen.Has mesh at incision site that was done (b)(6) 2015.Surgeon recommends incisional hernia repair.Provisional diagnosis: incisional hernia.¿ explant #1/implant #2 preoperative complaints: (b)(6) 2016: ¿malfunctioning mesh.¿ ¿patient is a 54-year-old white male prisoner who has had two previous incisional hernia repairs in the past and has had now a recurrent hernia noted which was done approximately seven months ago with a mesh.Several months after that, which was in july, he had a recurrent hernia noted which on occasion was incarcerated, but subsequently reduced.He was brought to the operative suite at this time for repair of his recurrent hernia.(b)(6) 2016: history and physical: ¿recurrent incisional hernia with incarceration.Had two previous incisional hernia repairs.Several months later, had recurrent and noted on several occasions to have incarceration, no history of strangulation.Underwent repair of incarcerated recurrent incisional hernia, removal of previous mesh, placement of new gore-tex mesh.Abdomen: recurrent ventral hernia with incarcerated bowel was reduced.¿ explant #1/implant #2 procedure: repair of recurrent incarcerated hernia mesh.Removal of mesh.[#2: gore-tex® soft-tissue patch, 12610114/1415020010, 15 cm x 20 cm x 1 mm, thick].Explant #1/implant #2 date: (b)(6) 2016 [hospitalization (b)(6) 2016]: description of hernia being treated: ¿the patient then had the old bear [sic] marked with indelible ink and then the old scar was excised.There [sic] was noted in the wound to have several areas of incarceration of the small bowel, both in the inferior portion of the mesh as well as the superior portion of the mesh.The mesh had been dislodged from attachment to the fascia on the right side in all areas.The flaps were raised on the right and left of the mesh and previous repair.The mesh was slowly excised from its attachments to the underlying omentum without difficulty.The entire mesh was removed along with the previously placed prolene sutures.Once this was achieved, hemostasis was maintained as needed with the electrocautery.Implant size and fixation: ¿a large gore-tex mesh was then placed in the defect, sowing it to the remaining viable fascia with a running tevdek suture.This was done without difficulty.Subcutaneous tissues were irrigated clear.The subcutaneous tissues were then closed with an interrupted 2-0 vicryl suture and the skin edges were closed with skin staples.This was done after two #10 jp drains were placed and brought out through the interior portion of the wound.¿ post-operative period: (b)(6) 2016: discharge summary: discharge diagnosis: ¿repair of ventral hernia some pain, binder in place.Has drains in place and will go back to prison with them.Did have open draining wound on scalp from i&d of abscess.Kept sticking finger in wound.Will go back on antibiotics.¿ conclusion: implant #2: gore-tex® soft tissue patch ¿ 12610114/1415020010: it should be noted that the gore-tex® soft-tissue patch instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ as with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision/re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.The device was not able to be returned to gore for evaluation; therefore, a direct product analysis could not be conducted.Review of the manufacturing records verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE-TEX SOFT TISSUE PATCH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8801924
Report Number3003910212-2019-00208
Device Sequence Number321255
Product Code FTL
UDI-Device Identifier00733132600601
UDI-Public00733132600601
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K963619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number1415020010
Device Catalogue Number1415020010
Device Lot Number12610114
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date08/07/2019
09/18/2019
10/22/2019
09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient Weight94